International Journal of Mathematical Analysis

Vol. 10, 2016, no. 13, 611-622

Eugeny Petrovich Kolpak, Sergei Evgenievich Ivanov
      On the three-dimensional Klein-Gordon equation with a cubic nonlinearity
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 13, 611-622
      http://dx.doi.org/10.12988/ijma.2016.611

Copyright © 2016 Eugeny Petrovich Kolpak and Sergei Evgenievich Ivanov. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.